# SDR IPXA2023092298048

- Difficulty date: September 19, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 64,516 hours, 21,534 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Fwd Cargo
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LWR FWD CARGO DOOR INDICATED OPEN **OII 2** R/R PROX SENSOR S215 IAW AMM 52-41-02/201 AND SWPM 20-30-12 OPS CHECK GOOD.
